# SDR MALA080056

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 22,202 hours, 24,491 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP, AFT COVE FAIRING RIB IS CRACKED.  REPLACED RT FLAP AFT COVE FAIRING RIB P/N 7257840-082 IAW SRM 51-40-23.  REMOVED AND REPLACED TURTLE BACK FAIRING TO FACILITATE REPAIR IAW SRM 51-40-23.  RT FLAP ASSEMBLY REMOVED AND INSTALLED TO FACILITATE REPAIR PER AMM 27-51-30.  FUNCTION TESTS GOOD.  FROM CONTINUATION CARD 085349.  REMOVED FLAP (RT) TO FOM.  REINSTALLED RT FLAP IAW AMM 27-51-30.  FUNCTION CHECKS GOOD.  COMPLY WITH FLAP RIGGING CHECKS IAW AMM 27-51-00.  C/W FLAP RIG AND FUNCTION CHECKS IAW AMM 27-51-00.  TESTS GOOD.  RT FLAP AFT COVE FAIRING RIB IS CRACKED.  REPLACED RT FLAP AFT COVE FAIRING RIB P/N 7257840-082 IAW SRM 51-40-23.  REMOVED AND REPLACED TURTLE BACK FAIRING TO FACILITATE REPAIR IAW SRM 51-40-23.  RT FLAP ASSEMBLY REMOVED AND INSTALLED TO FACILITATE REPAIR PER AMM 27-51-30.  FUNCTION TESTS GOOD.
